# SDR YENA201904280247

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 31,128 hours, 10,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU'S 10WL, 11WL & 12WL FAIL EMERGENCY TEST; REF NR 440580-36020: REMOVED AND INSTALLED NEW EPSU BATTERIES 10WL, 11WL & 12WL IAW A320 AMM 33-51-38, SYSTEM OPS CHECK GOOD IAW MM 33-51-38-710-052 B. SUPPLEMENTAL INFORMATION TO FOLLOW.
